Alert archive / Missouri / River Flood Warnings in 2008

River Flood Warning 9, NWS Kansas City, MO

February 6, 2008Cooper County, Missouri

NWS Kansas City, MO issued this river flood warning at Feb 6, 2008, 12:32 AM CST for Cooper County, Missouri. It took effect at Feb 6, 2008, 6:00 AM CST. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Feb 6, 2008, 12:32 AM CST (06:32 UTC)
In effect from
Feb 6, 2008, 6:00 AM CST
Expired
Feb 6, 2008, 2:46 PM CST
In force
9 hr
Issued by
NWS Kansas City, MO
Flood severity
Minor

County Cooper County, MO

The radar

The Pleasant Hill radar (KEAX), 126 km from the middle of the area, began a volume at 06:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Petite Saline Creek near Boonville (BONM7).

Action stage
11 ft
Minor stage
16 ft
Moderate stage
19.5 ft
Major stage
26 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06909950, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KEAX 060632
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED          
FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
1232 AM CST WED FEB 06 2008
  

...THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A 
FLOOD WARNING FOR THE FOLLOWING STREAMS...

  PETITE SALINE CREEK NEAR BOONVILLE

AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...COOPER

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.  THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.

MOC053-070632-
/O.NEW.KEAX.FL.W.0009.080206T1200Z-080207T1200Z/
/BONM7.1.ER.080206T1200Z.080206T1200Z.080206T1200Z.NO/
1232 AM CST WED FEB 06 2008

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL MO HAS ISSUED A 

* FLOOD WARNING FOR 
  THE PETITE SALINE CREEK NEAR BOONVILLE.
* FROM THIS MORNING TO THURSDAY MORNING...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 12:22 AM WEDNESDAY THE STAGE WAS 15.7 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 16.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE THIS 
  MORNING.
* AT 16.0 FEET...LOW-LYING WOODLANDS AND FIELDS NEAR THE CREEK FLOOD.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

PETITE SALINE CREEK
  BOONVILLE       16   15.7   WED 12 AM   16.0 THIS MORNING

$$
2 follow-up statements
000 
WGUS83 KEAX 061535
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
935 AM CST WED FEB 06 2008
   

...THE FLOOD WARNING HAS BEEN EXTENDED FOR THE FOLLOWING STREAMS...
 
  BLACKWATER RIVER AT VALLEY CITY 
  BLACKWATER RIVER NEAR BLUE LICK 
  PETITE SALINE CREEK NEAR BOONVILLE 
 
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...COOPER...JOHNSON...
PETTIS...SALINE

DO NOT DRIVE THROUGH FLOWING WATER. NEARLY HALF OF ALL FLOOD 
FATALITIES ARE VEHICLE RELATED. AS LITTLE AS 6 INCHES OF WATER MAY 
CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. TWO FEET OF WATER WILL 
CARRY MOST VEHICLES AWAY.  THIS PRODUCT ALONG WITH ADDITIONAL WEATHER
AND STREAM INFORMATION IS AVAILABLE AT WWW.WEATHER.GOV/KC/.

MOC101-159-071535-
/O.EXT.KEAX.FL.W.0005.000000T0000Z-080207T2242Z/
/VLYM7.2.ER.080205T2325Z.080206T1328Z.080206T2242Z.NO/
935 AM CST WED FEB 06 2008

THE FLOOD WARNING CONTINUES FOR
  THE BLACKWATER RIVER AT VALLEY CITY
* UNTIL THURSDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:04 AM WEDNESDAY THE STAGE WAS 26.1 FEET 
* MODERATE FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 22.0 FEET

* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  THIS EVENING.
* AT 25.0 FEET...COUNTY HIGHWAY E NEAR VALLEY CITY AND HIGHWAY 23 
  NEAR THE PERRY STATE WILDLIFE AREA ARE UNDER WATER.
* AT 22.0 FEET...WOODLANDS AND FARM FIELDS ALONG THE RIVER BEGIN TO 
  FLOOD.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

BLACKWATER RIVER
  VALLEY CITY     22   26.1   WED 09 AM   24.2 THIS AFTERNOON

$$

MOC053-195-071534-
/O.EXT.KEAX.FL.W.0006.000000T0000Z-080209T2100Z/
/BLVM7.1.ER.080206T0215Z.080207T1800Z.080208T2100Z.NO/
935 AM CST WED FEB 06 2008

THE FLOOD WARNING CONTINUES FOR
  THE BLACKWATER RIVER NEAR BLUE LICK
* UNTIL SATURDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:45 AM WEDNESDAY THE STAGE WAS 26.0 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 24.0 FEET

* FORECAST...THE RIVER LEVEL WILL REMAIN NEARLY STEADY BETWEEN
  26 AND 26.5 FEET THROUGH FRIDAY.
* AT 24.0 FEET...CROPLAND AND PASTURES ALONG THE RIVER FLOOD.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

BLACKWATER RIVER
  BLUE LICK       24   26.0   WED 09 AM   26.5 EARLY THURSDAY 
AFTERNOON

$$

MOC053-071534-
/O.EXT.KEAX.FL.W.0009.000000T0000Z-080207T1921Z/
/BONM7.1.ER.080206T0729Z.080206T1800Z.080206T1921Z.NO/
935 AM CST WED FEB 06 2008

THE FLOOD WARNING CONTINUES FOR
  THE PETITE SALINE CREEK NEAR BOONVILLE
* UNTIL THURSDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:12 AM WEDNESDAY THE STAGE WAS 16.8 FEET 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 16.0 FEET

* FORECAST...THE RIVER IS CRESTING AND WILL FALL BELOW FLOOD STAGE
  THIS EVENING.
* AT 16.0 FEET...LOW-LYING WOODLANDS AND FIELDS NEAR THE CREEK FLOOD.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

PETITE SALINE CREEK
  BOONVILLE       16   16.8   WED 09 AM   16.9 THIS AFTERNOON

$$

SAW
000 
WGUS83 KEAX 062046
FLSEAX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 
246 PM CST WED FEB 06 2008


...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING STREAMS...
 
  PETITE SALINE CREEK NEAR BOONVILLE
 
AFFECTING THE FOLLOWING COUNTIES IN MISSOURI...COOPER

MOC053-062116-
/O.CAN.KEAX.FL.W.0009.000000T0000Z-080207T1921Z/
/BONM7.1.ER.080206T0729Z.080206T1457Z.080206T1844Z.NO/
246 PM CST WED FEB 06 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE PETITE SALINE CREEK NEAR BOONVILLE
* AT  2:33 PM WEDNESDAY THE STAGE WAS 15.1 FEET 
* FLOOD STAGE IS 16.0 FEET
* FORECAST...THE RIVER WILL CONTINUE TO FALL.

&& 
                       LATEST                   
LOCATION          FS   STAGE  DAY/TIME    FORECAST

PETITE SALINE CREEK
  BOONVILLE       16   15.1   WED 03 PM   12.9 THIS EVENING

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at Feb 5, 11:34 PM CST, 58 minutes earlier.

Area forecast discussion, Feb 5, 11:34 PM CST, 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1134 PM CST TUE FEB 5 2008

...UPDATED AVIATION DISCUSSION...

.DISCUSSION...
/445 PM CST TUE FEB 5 2008/
MAJOR WINTER STORM WILL IMPACT PORTIONS OF THE CWA TNGT AND WEDNESDAY
MORNING WITH THE EXACT TRACK OF THE UPPER LEVEL STORM SYSTEM HAVING A
MAJOR IMPACT ON SNOW AMOUNTS. MODELS CONTINUE TO SHIFT THE TRACK OF
THE STORM SYSTEM BY 50 TO 75 MILES WITH THE 12Z NAM AND CANADIAN
TRACKING THE UPPER LOW ACROSS THE METRO TO IRK WITH THE ECMWF AND GFS
ABOUT 50 MILES FURTHER TO THE SOUTH. LATEST 18Z NAM HAS SHIFTED TO A
MUCH FURTHER TRACK TO SOUTH WITH THE 18Z GFS SLIGHTLY TO THE NORTH.
18Z NAM RUNS ARE FREQUENTLY CHAOTIC AT TIMES AND DIFFICULT TO TRUST.
REGARDLESS...DO NOT RULE OUT THIS SCENARIO AS THE LATEST RUC SUGGEST
THAT THIS TRACK IS POSSIBLE. AT THE PRESENT TIME...WILL COMPROMISE
WITH A TRACK JUST SOUTH OF THE METRO ENE TO NR MACON.
THEREFORE...HAVE RAISED SNOW AMOUNTS ALONG AND JUST SOUTH OF THE
I-70 CORRIDOR.

NAM CONTINUES TO BE MUCH MORE BULLISH THAN THE GFS WITH ITS VERTICAL
MOTION FIELDS. GIVEN THE STRONG BAROCLINICITY PRESENT AND STG
SHORTWAVE NOW PRESENT NR SPS TX...WILL HEDGE TOWARD THE STRONGER NAM.
ONLY FLY IN THE OINTMENT IS THE STRONG CONVECTION TO THE
SOUTHEAST...WHICH COULD DISTURB THE FLOW OF HIGH THETAE AIR INTO THE
UPPER TROUGH.

MODELS ONLY HINT AT A WEAK TROWAL AS THE SYSTEM DOES NOT REACH
MATURITY AS IT PROGRESS THROUGH MISSOURI. HOWEVER...CROSS SECTIONS
THROUGH NORTHERN MISSOURI DEPICT PERIODS OF CONVECTIVE INSTABILITY IN
THE H8 TO H7 LAYER WITH NEGATIVE EPV IN THE REGION OF MDT TO STRONG
FRONTOGENETICAL FORCING. THIS IS ALSO COLLOCATED WITH THE FAVOR
DENDRITIC GROWTH AREAS. GIVEN THE LOW STATIC STABILITY ABOVE THE
FRONTAL INVERSION AND MIXING RATIOS OF 3 TO 4.5 G/KG...GENERATION OF
PERIODS OF HEAVY SNOWFALL SHOULD BE REALIZED...ESPECIALLY IF
CONVECTION AND CSI BANDED SNOWS DEVELOP.

AT THE PRESENT TIME...BANDS OF LIGHT SNOW WERE BEGINNING TO DEVELOP
ACROSS NWRN MO WITH PRECIPITATION INCREASING IN SOUTH CENTRAL KANSAS
AND OKLAHOMA...IN ADVANCE OF THE STG SHORTWAVE. FCST SOUNDINGS
SUGGEST THAT THE THERMODYNAMIC PROFILE WILL PERMIT THE DEVELOPMENT OF
FREEZING RAIN...SLEET AND SNOW FROM THE KANSAS CITY TO BETHANY
CORRIDOR BY 03Z WITH A RAPID TRANSITION TO SNOW AFTER 03Z. THE
TRANSITION TO LIQUID TO FREEZING AND FROZEN SHOULD OCCUR BY AROUND
MIDNIGHT FOR THE SERN CWA. THE PERIOD OF FREEZING RAIN IS EXPECTED TO
BE BRIEF WITH LESS THAN ONE TENTH OF AN INCH OF ICE ACCUMULATION.

THE SYSTEM CONTINUES TO BE A LITTLE SLOWER WITH EACH MODEL RUN. MAY
HAVE TO ADJUST ACCUMULATIONS AND EXPIRATION TIME OF ADVISORIES IF
THIS TREND CONTINUES.

DUE TO THE POTENTIAL OF SNOW COVER...HAVE GENERALLY GONE BELOW TEMP
GUIDANCE. NEXT IN THE SERIES OF SHORTWAVES MAY PRODUCE PATCHES OF
LIGHT SNOW OR FLURRIES ON THURSDAY.

DB

IN THE MEDIUM RANGE PORTIONS OF THE FORECAST...SOME SIGNIFICANT
CHANGES MADE TO TEMPERATURES AND DEW POINTS FOR THE WEEKEND.
GUIDANCE IS IN DECENT AGREEMENT IN BREAKING OFF A LARGE CHUNK OF
ARCTIC AIR AND SENDING IT SOUTHWARD INTO THE CENTRAL UNITED STATES
FRIDAY NIGHT.  CURRENT PROGS WOULD SEND A SFC COLD FRONT THROUGH THE
REGION EARLY SATURDAY MORNING...WITH HIGH TEMPERATURES LIKELY
OCCURRING NEAR 12Z. WHILE THE BIGGEST BRUNT OF THE COLD AIR WILL
REMAIN ACROSS THE GREAT LAKES...THIS MORNINGS FORECAST IS CALLING
FOR NEARLY A 20 DEGREE DROP BOTH SATURDAY AND SUNDAY FROM THOSE
TEMPERATURE PREVIOUSLY FORECAST.  HOWEVER...THIS TIME OF YEAR IT
BECOMES VERY DIFFICULT FOR COLD AIR TO REMAIN TRAPPED THIS FAR
SOUTH.  BY MONDAY...LONG WAVE H50 RIDGE WILL PUSH EASTWARD...PUSHING
COLDEST AIR INTO THE NE CONUS AND MODIFYING OUR TEMPERATURES BACK TO
NORMAL OR ABOVE NORMAL AMOUNTS.

AS FAR AS PRECIPITATION IS CONCERNED...FAIRLY BENIGN WEATHER WILL
PREVAIL THROUGH THE MEDIUM RANGE.  OPERATIONAL GFS IS INDICATING
ANOTHER SW DISTURBANCE HEADING TOWARD THE REGION BY TUESDAY.
HOWEVER LITTLE AGREEMENT CAN BE SEEN IN THE ECMWF OR GFS WITH
LONGWAVE FEATURES.  FOR NOW WILL KEEP SLIGHT CHC POPS...AND CONTINUE
TO MONITOR FOR BETTER RESOLUTION IN THE NEAR FUTURE.

DUX

&&

.AVIATION...

FOR THE 06Z TAFS...MAIN SHOW HAS ARRIVED WITH PERIODS OF HEAVY SNOW
EXPECTED DURING THE OVERNIGHT PERIOD. EXPECTED TO END BY MIDDAY AS
THE DEFORMATION BAND SLIDES EAST WITH THE EXITING UPPER LOW. CURRENT
UPSTREAM OBSERVATIONS SUPPORTS IDEA OF PERIODS OF HALF MILE VSBYS
WITH CEILINGS DROPPING INTO THE 200 TO 300 FOOT RANGE AT TIMES. WITH
SURFACE LOW DEEPENING OVER SOUTHEAST MISSOURI IN RESPONSE TO
DEEPENING UPPER WAVE MOVING INTO SOUTHWEST MISSOURI BY 12Z...SHOULD
KEEP GUSTY NORTHWEST WINDS THROUGH THE NIGHT AND INTO WEDNESDAY
MORNING...WHICH SHOULD ALSO KEEP VSBYS LIMITED.

PC

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...WINTER STORM WARNING UNTIL NOON WEDNESDAY FOR MOZ001-MOZ002-
     MOZ003-MOZ004-MOZ005-MOZ006-MOZ007-MOZ008-MOZ011-MOZ012-
     MOZ013-MOZ014-MOZ015-MOZ016-MOZ017-MOZ020-MOZ021-MOZ022-
     MOZ023-MOZ024-MOZ028-MOZ029.

     WINTER WEATHER ADVISORY UNTIL NOON WEDNESDAY FOR MOZ025-MOZ030-
     MOZ031-MOZ032-MOZ037-MOZ038-MOZ039-MOZ043-MOZ044.

KS...WINTER STORM WARNING UNTIL NOON WEDNESDAY FOR KSZ025-KSZ102-
     KSZ103-KSZ104.

     WINTER WEATHER ADVISORY UNTIL NOON WEDNESDAY FOR KSZ057-KSZ060-
     KSZ105.
Hazardous weather outlook, Feb 5, 1:00 PM CST, 11 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
100 PM CST TUE FEB 5 2008

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-061200-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-
PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-
RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-
CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY-
100 PM CST TUE FEB 5 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL
AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

...MAJOR WINTER STORM TO IMPACT NORTHERN MISSOURI AND NORTHEAST
KANSAS TODAY AND TONIGHT...

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE THUNDERSTORMS HAVE ENDED EARLY THIS AFTERNOON WITH RAIN
GENERALLY EAST OF INTERSTATE 35. PATCHES OF RAIN...FREEZING
RAIN...SLEET AND SNOW WERE NOTED ELSEWHERE. FOR THE REMAINDER OF THE
AFTERNOON...ONLY MINOR AMOUNTS OF SNOW...SLEET AND FREEZING RAIN ARE
EXPECTED OVER NORTHWEST MISSOURI.

THE FREEZING LINE...CURRENTLY STRETCHING FROM MARYVILLE TO
KIRKSVILLE...WILL SPREAD SOUTHEAST TO A KANSAS CITY TO MACON LINE
BETWEEN 5 AND 7 PM. AS THE EVENING PROGRESS...PRECIPITATION
INTENSITIES WILL RAPIDLY INCREASE WITH TEMPERATURES SLOWLY COOLING.
THE TRANSITION TO ALL SNOW WILL OCCUR FROM KANSAS CITY TO TRENTON
BETWEEN 6 AND 9 PM. THE TRANSITION TO SNOW WILL PROGRESS SOUTHEAST
THROUGH THE NIGHT...REACHING THE CLINTON...SEDALIA AND MOBERLY AREAS
SHORTLY AFTER MIDNIGHT. BEFORE THE TRANSITION TO SNOW OCCURS...A
TENTH OF AN INCH OF ICE CAN BE EXPECTED...FOR ALL AREAS EXCEPT
EXTREME NORTHWEST MISSOURI.

CONDITIONS ARE FAVORABLE FOR A SWATH OF HEAVY SNOW TO OVERSPREAD
AREAS FROM NORTHEAST KANSAS...NORTHERN MISSOURI AND SOUTHERN IOWA.
SIGNIFICANT ACCUMULATIONS OF 6 TO 10 INCHES...WITH LOCALLY HIGHER
AMOUNTS...ARE LIKELY MAINLY FROM THE NORTHERN SIDE OF THE KANSAS
CITY METRO AREA NORTHEAST TO KIRKSVILLE. GUSTY NORTH WINDS WILL ALSO
LEAD TO SIGNIFICANT BLOWING AND DRIFTING OF SNOW.

AMOUNTS WILL TAPER OFF ALONG AND JUST SOUTH OF THE MISSOURI
RIVER...WHERE 2 TO 5 INCHES OF SNOW AND SLEET ARE POSSIBLE. LESSER
AMOUNTS ARE EXPECTED TO THE SOUTH.

PLEASE REFER TO THE POSTED WINTER STORM WARNING AND WINTER WEATHER
ADVISORY FOR MORE INFORMATION.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

SNOW WILL END FROM WEST TO EAST ON WEDNESDAY WITH AN INCH OF
ADDITIONAL ACCUMULATION POSSIBLE.

THERE IS ANOTHER THREAT OF LIGHT SNOW ACROSS NORTHERN  MISSOURI ON
THURSDAY. LITTLE IF ANY ACCUMULATIONS IS EXPECTED AT  THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT...HOWEVER
REPORTS OF FREEZING RAIN...SLEET AND SNOWFALL ARE GREATLY
APPRECIATED.

DB

In the hours before

Local storm report, Feb 5, 7:00 PM CST, 5 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
700 PM CST TUE FEB 05 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0632 PM     SNOW             MARYVILLE               40.34N 94.87W
02/05/2008  E1.0 INCH        NODAWAY            MO   LAW ENFORCEMENT

            COUNTY SHERIFF OFFICE ESTIMATED ONE INCH OF SNOW
            ACCUMULATION SO FAR THIS EVENING.

&&

MRD

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 5, 6:51 PM CSTRiver Flood WarningEAXCooper, Saline3 days
Feb 5, 6:51 PM CSTRiver Flood WarningEAXCarroll18 hr
Feb 5, 7:56 PM CSTAreal Flood AdvisoryEAXHoward6 hr
Feb 5, 8:30 PM CSTAreal Flood AdvisoryEAXLafayette, Saline6 hr
Feb 5, 8:49 PM CSTRiver Flood WarningEAXHoward7 hr
Feb 6, 12:06 PM CSTBlowing Snow AdvisoryEAXAdair, Andrew, Buchanan, Clinton, Daviess, DeKalb and 11 more6 hr

Nearby

River Flood Warnings in Missouri, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.